Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Gyno and Time!!

  1. #1
    lwviper is offline New Member
    Join Date
    Dec 2005

    Exclamation Gyno and Time!!

    PLease help! Its probably been a year now since I took a short cycle of d-bol by itself and noticed quite some time later that I had some pointy nips. At first I didnt think the just a short cycle of d-bol would do that to me and figured maybe I just hadnt noticed it before. NOw I am sure I need to do something so I have flat nips instead of them being pointy but is it too late or can I still take something to make this gyno dissapear besides focusing on lower chest to tighten it up a bit? Please help restore me!

  2. #2
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    UK, Lancashire
    Can you feel any lumps/tissue behind your nips? You could try a high dose of nolva, say 80mg ED and see what effect that has. You could even try some letro if that doesn't work. I would start with 1.25mg ED and see how that goes. If none of that works then it looks like surgery is your answer.

    I take it you didn't run any anti-e's with the dbol ? What dose did you use?

  3. #3
    Tren Bull's Avatar
    Tren Bull is offline Dbol Junkie
    Join Date
    Sep 2005
    northern cali
    ive heard that nolva can reduce gyno only if its taken immediately after the gyno appears. letro is probably the way to go. it works really well to take a little orally, and also take some with a transdermal like phlojel or dmso applied directly to the affected area. I had a slight problem myself, but i started doing this. its only been 4 days, and im already seeing results.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts